# SDR AU510001674

- Difficulty date: October 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 180K
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Belt
- Condition: Loose
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR DRIVE BELT LOOSE.  LOSS OF ELECTRICAL POWER.
